# SDR UIEA2024022300114

- Difficulty date: March 3, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 89,962 hours, 15,141 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Closeout Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1241 Lbl77-99
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M/D STA 1241 LBL 77-99 CLOSEURE PNL FOUND CRACK( CLOSURE PNL REPLACED AS PER SRM 51-10-02 AND NEW PANEL HOLES TRANSFERRED AS PER SRM 51-40-05 AND NEW PANEL INSTALLED AS PER SRM 51-40-02. NO FURTHER DEFECTS NOTED )
